# SDR SWAA2020070195842

- Difficulty date: June 26, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 45,001 hours, 22,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASSOCIATED EMERGENGY LIGHTS WITH BATTERY PACK M1673 ARE INOP.  REMOVED AND REPLACED PWR SUPPLY BATTERY PACK OF THE EMERGENCY LIGHTS AT POSITION M1673(AFT LT); OPERATIONAL TEST FOUND NORMAL IAW AMM 33-51-06-960-805 AND WDM 33-51-14 AND 33-51-22.
